Menu
Cart 0
RAZENE Tabs 10mg 30

RAZENE Tabs 10mg 30

  • $1999


Razene Tablet 30 Tablets Pack

Declaration: I (the customer) agree to use this medicine strictly as directed. If I suffer any adverse effects, or if symptoms persist, I will contact my Pharmacist or Doctor.  By ordering this product I acknowledge that I have read and understand the information regarding the product.

Benefits:

  • Razene Tablet is an antihistamine alleviates symptoms of hayfever and allergies
  • Fast Acting - starts to work in as little as 20 minutes
  • Once a day formula
  • Non Drowsy
  • Once a day relief
  • Relief from itchy skin and allergy symptoms

Razene is a generic of name brands as itcontains 10mg Cetirizine Hydrochloride the same active ingredient and doseage as:

  • Zyrtec
  • Claratyne
  • Histaclear
  • Zetop

Features:

  • Cetirizine Hydrochloride 10mg.
  • Gluten Free

Active ingredient:

Cetirizine Hydrochloride 10mg.
Other IngredientsLactose, Pregelatinised Maize Starch, Povidone, Magnesium Stearate, Hydroxypropylmethyl Cellulose, Macrogol, Titanium dioxide, Polyethylene Glycol, talc.

 

What is the recommended dosage?

  • For adults and children who are 12 years old and above, you may take half to one tablet once daily.
  • Maximum of 2 tablets per day.
  • Children who are 6-12 years old may take half to one tablet once daily.

We Also Recommend